Title: K-theory for graded banach-algebras .2
Authors: Van Daele, Alphons # ×
Issue Date: 1988
Publisher: Pacific journal mathematics
Series Title: Pacific journal of mathematics vol:134 issue:2 pages:377-392
ISSN: 0030-8730
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science